MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Discomfort (2330)
Date of Event 02/07/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address poly wear and osteolysis.Doi: (b)(6) 2008; dor: (b)(6) 2011; (left side).Update: 12/14/2012 - litigation received 11/14/2012 and alleges patient experienced sciatica, hip and back pain, and general hip discomfort.It is also alleged that said failure included but was not limited to a breakdown and/or damage of the poly liner, resulting in metal-on-metal articulation.It is further alleged patient's surgical findings included a catastrophic poly failure with metal on metal articulation.There is no new information that would change the outcome of the investigation.Patient is a resident of (b)(6).Update ad 1 nov 2018: wpc 2269-2011 has been re-opened under (b)(4) due to receipt of ppf and implant records.Ppf has no allegation reported.The patient name was updated and added the patient date of birth and lawyer.Doi: (b)(6) 2008 ; dor: (b)(6) 2011; (left hip).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12407012
Report Number1818910-2021-19057
Device Sequence Number5260925
Product Code JDI
UDI-Device Identifier10603295170822
UDI-Public10603295170822
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2013
Device Model Number52-2032
Device Catalogue Number522032
Device Lot Number2652487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINN MAR +4 NEUT 32IDX48OD; PINNACLE 100 ACET CUP 48MM; S-ROM*HEAD FEMORAL COCR 32+0; S-ROM*SLEEVE PRX ZTT, 16B-LRG; SROM STM ST,36+6L NK,11X16X150; APEX HOLE ELIM POSITIVE STOP; PINN MAR +4 NEUT 32IDX48OD; PINNACLE 100 ACET CUP 48MM; S-ROM*HEAD FEMORAL COCR 32+0; S-ROM*SLEEVE PRX ZTT, 16B-LRG; SROM STM ST,36+6L NK,11X16X150
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale